# SDR DALA14019943357

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 40,256 hours, 5,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, SEAT TRACKY953 FOUND CORROSION AT FRAME 17.   CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-11-15, FIG 101.  REPAIRED IAW ER/A 483241-14MA, REV ORIGNIAL.
